# SDR DALA2020020300830

- Difficulty date: January 25, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1095-1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAT TRACK X=54 STA 1095- 1100, 1110-1115, 1130-1135,1140-1145 AND 1155-1160 MRB 53-211-02 (CPAX) SEAT TRACK X=54 LH ON STA 1095 TO STA 1160 WAS REPLACED PER MD-90 SRM VOL. II 51-30-01 (1460540)
